# SDR C2XA09RI208

- Difficulty date: December 8, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 18,994 hours, 10,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 2353 - EWR - FLIGHT CREW REPORTED EMERGENCY EXIT LIGHTS INSIDE THE CABIN, ON OVER THE WING, CAME ON DURING FLIGHT.  CREW RECYCLED EMERGENCY LIGHT AND IT WOULD GO OFF, BUT CAME BACK.  EWR MX PERFORMED OPERATIONAL CHECK AND COULD NOT DUPLICATE THE PROBLEM.  ACFT WAS APPROVED TO RETURN TO SERVICE.
